# SDR 2005UALA01465

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 61,161 hours, 6,918 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FWD CORNER HOLE HAS CRACK (IN BODY SKIN).  CRACK FOUND BY COA TO ADDRESS CRACKS IN THIS AREA, AS MANDATED BY AD.  REPAIRED PER BOEING SERVICE BULLETIN 747-53A2448.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing ASB 747-53A2448](https://openairdocs.org/service-documents/boeing/747-53a2448.md). Cited as "BOEING SERVICE BULLETIN 747-53A2448"
